[Une condition nécessaire et suffisante pour l'inversibilité de perturbations d'identité adaptées sur l'espace de Wiener]
Soit
Let
Accepté le :
Publié le :
A. Suleyman Üstünel 1
@article{CRMATH_2008__346_15-16_897_0, author = {A. Suleyman \"Ust\"unel}, title = {A necessary and sufficient condition for invertibility of adapted perturbations of identity on {Wiener} space}, journal = {Comptes Rendus. Math\'ematique}, pages = {897--900}, publisher = {Elsevier}, volume = {346}, number = {15-16}, year = {2008}, doi = {10.1016/j.crma.2008.07.013}, language = {en}, }
TY - JOUR AU - A. Suleyman Üstünel TI - A necessary and sufficient condition for invertibility of adapted perturbations of identity on Wiener space JO - Comptes Rendus. Mathématique PY - 2008 SP - 897 EP - 900 VL - 346 IS - 15-16 PB - Elsevier DO - 10.1016/j.crma.2008.07.013 LA - en ID - CRMATH_2008__346_15-16_897_0 ER -
A. Suleyman Üstünel. A necessary and sufficient condition for invertibility of adapted perturbations of identity on Wiener space. Comptes Rendus. Mathématique, Volume 346 (2008) no. 15-16, pp. 897-900. doi : 10.1016/j.crma.2008.07.013. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2008.07.013/
[1] Realization of positive random variables via absolutely continuous transformations of measure on Wiener space, Probability Surveys, Volume 3 (2006), pp. 170-205 (electronic)
[2] Stochastic differential equations for the non linear filtering problem, Osaka J. Math., Volume 9 (1972), pp. 19-40
[3] Stochastic Differential Equations and Diffusion Processes, North-Holland, Amsterdam, 1981 (Kodansha Ltd., Tokyo)
[4] Transformation of Measure on Wiener Space, Springer-Verlag, 1999
[5] The invertibility of adapted perturbations of identity on the Wiener space, C. R. Acad. Sci. Paris, Ser. I, Volume 342 (2006), pp. 689-692
[6] Sufficient conditions for the invertibility of adapted perturbations of identity on the Wiener space, Probab. Theory Relat. Fields, Volume 139 (2007), pp. 207-234
- Parametric regularity of the conditional expectations via the Malliavin calculus and applications, Malliavin calculus and stochastic analysis. A Festschrift in honor of David Nualart, New York, NY: Springer, 2013, pp. 555-583 | DOI:10.1007/978-1-4614-5906-4_25 | Zbl:1401.60107
- Local invertibility of adapted shifts on Wiener space, under finite energy condition, Stochastics, Volume 85 (2013) no. 6, pp. 987-996 | DOI:10.1080/17442508.2012.720257 | Zbl:1290.60059
- A generalized dual maximizer for the Monge–Kantorovich transport problem, ESAIM: Probability and Statistics, Volume 16 (2012), p. 306 | DOI:10.1051/ps/2011163
- Invertibility of adapted perturbations of the identity on abstract Wiener space, Journal of Functional Analysis, Volume 262 (2012) no. 6, pp. 2734-2776 | DOI:10.1016/j.jfa.2011.12.025 | Zbl:1251.60046
Cité par 4 documents. Sources : Crossref, zbMATH
Commentaires - Politique